# SDR DHL9980155C

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, MAIN CARGO DOOR LOWER FRAME AFT CORNER SECTION HAS A TWO INCH CRACK.  WELDED CRACKED AREA PER DPS 10.225 AND INSTALLED LOWER  FRAME AFT CORNER PER SRM 51-3-0 .
